Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itchy arms, resurfaces on withdrawing medicines, diagnosis of candida, using Lady Soma Candida Advanced Cleanse giving excellent results

For over 15 years I have complained to multiple dermatologists about having itchy arms. I would often scratch at night to the point of not being able to sleep. Over this period of time I visited at least 8 dermatologists trying to find successful treatment. All I got was expensive creams and lotions that had limited results. None of them ever had a real diagnosis, except for stress . Recently, I met a nutritionist that suggested that my itching may be candida . I purchased the Candida Cleanse from Lady Soma s website and was surprised how well it worked. Its called the Lady Soma Candida Advanced Cleanse. I found that the itching was significantly reduced after using twice a day for a few weeks. When I ran out, the symptoms returned. Now I buy 3 at a time to always have on hand when i need it.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Dear do not worry. Only apply emollients and take tab laxotanil 3mg daily for 2weeks.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor